# SDR CALA2025121912272

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 82,536 hours, 30,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR LIGHT CAME ON IN FLT.  WENT OUT AFTER PUSHING ON THE HANDLE.  HAPPENED 2 LEGS, FOUND L2 DOOR LOWER FWD AND AFT LATCH RECEIVERS OUT OF CLEARANCE, ADJUSTED L2 DOOR LOWER FWD AND AFT LATCH RECEIVERS IAW AMM 52-13-00-820-801 AND PERFORMED TORQUE HANDLE TEST IAW AMM 52-13-00-700-805. TORQUE HANDLE LATCHING AND UNLATCHING WITHIN RANGE. INSPECTED PER RII REQUIREMENTS PRESSURIZED CABIN REFERENCING AMM 05-51-91-790-801, L2 DOOR INTERIOR HANDLE STAYED LATCHED AND NO AFT ENTRY INDICATION OPS CHECKED GOOD.
